DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/7954

Title: MULTIPLEXING THEOREM AND GENERALIZATION OF R-TRANSFORM
Authors: WAGH, MD
KANETKAR, SV
Issue Date: 1975
Publisher: GORDON BREACH SCI PUBL LTD
Citation: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 5(2), 163-171
URI: http://dx.doi.org/10.1080/00207167508803110
http://dspace.library.iitb.ac.in/xmlui/handle/10054/7954
http://hdl.handle.net/10054/7954
ISSN: 0020-7160
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback